Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'dose'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Found 8 results

  1. I have been on Wellbutrin SR twice a day for at least 6 months. The other day, I forgot to take my morning dose until about 5pm. I think I then took my evening dose at 9pm that night. The next day, I forgot to take it again until about noon. Although my anxiety was warranted, to some extent, it was WAY higher than it normally is even when I fear a conflict is going to happen. Could my Missed doses have anything to do with this increased anxiety?
  2. I'm interested in Latuda, having discovered it is now available in my country, although not covered by universal healthcare for BP. I swore off AAPs years ago because I suffer from cholinergic urticaria aka heat hives. It is a life long condition but often stays dormant for long periods and can be mild. I didn't experience severe symptoms until my Seroquel was raised to 400mg and my body temp would swing from hot to cold, cold to hot etc. after that I broke out in horrible itchy prickly hives and was honestly restricted to air conditioned places all summer. Couldn't go outside or do anything that made me warm up or sweat. So I'm frightened of that happening again. I'm also frightened of permanent TD as my schizophrenic grandmother had that and a bunch of tics and tremors which scared me as a kid. I'd like to know how much you take, have you noticed any body temperature dysregulation, are low doses pretty effective or do most people take a higher dose? What was your dosing titration to begin with? Was 20mg tried for a while or did you go straight to a higher dose?
  3. Don't know if I made title clear. So I am going up to 1000mg tonight. When should I get blood level checked to see if I am within therapeutic range?? A day, a few days, a week?? Also when I reach therapeutic level does it take long for symptoms to settle: hypomania?? Thanks ☺
  4. Hi. I'm sorry this is long. My question is at the end... I just switched from Strattera (non-stimulant ADHD medication) & 175 mg Effexor XR to 100 mg Pristiq. (Why? My new psychiatrist thought that Pristiq would reduce the Effexor side-effects (reduced libido, weight gain) and improve my mood. Effexor had initially improved my mood. After 5 months, I didn't think that the Strattera was doing anything for me; psychiatrist plans to add new ADHD medication in April after the transition from Effexor to Pristine.) I'd experienced Effexor withdrawal effects in the past, after 1-2 missed doses, but the doctor didn't think that the Effexor withdrawal would be a big deal now because Pristiq is so similar. As prescribed, the first week I went down to 75 mg Effexor XR and started 50 mg Pristiq. The first few days were ok (no brain zaps). Mild headache. Relief that I didn't feel worse. Day 4 I noticed that I was extremely anxious, scatter-brained, impulsive, and emotional. I don't know how much was a horrible PTA meeting i attended, and how much my symptoms made the meeting worse (I mean, SOMEONE had to tell the school principal that she was way out of line, or at least, I did...). I also had PMS; and I'm 45. That's a bad combo. Day 5 I was terribly down. Day 6 I had a unprecedented severe headache. Shut the curtains and stayed under the covers with ice. The headache became milder that evening. I've continued to have headaches ever since, ranging from mild to painful. Day 8 I stopped taking any Effexor and increased the Pristiq to 100 mg as prescribed. This is day 11. I spent half the day in bed due to bad headache. Mood very low -- tearful. I took 2 Sudafed in case the headache was sinus-related. Did nothing. (Same amount of acetaminophen as 2 extra-strength tylenol.) This afternoon I ate breakfast and then had a coffee -- my headache suddenly settled with the coffee, but now my heart is pounding. Tired of my own negativity and symptoms. Tired of accomplishing nothing and feeling bad about it. The headache has been very sensitive to light. Mostly stronger on one side than the other. Typically strongest behind one eye and running behind one ear. Sometimes in back at the base of my skull. My questions are: Is ongoing headache likely related to stopping Effexor (and Strattera), in which case it will hopefully eventually stop? Or is this a side-effect of the Pristiq? (Or maybe coincidence, but I don't know that I've ever had a headache for at least 6 days before. Maybe.) Would one have Effexor withdrawal symptoms despite replacing it with Pristiq? For those with Pristiq headache side-effect, has it gone away? Do people experience Straterra withdrawal symptoms? Thanks. (PS I take 7 mg zopiclone for sleep each night.)
  5. I have been on Wellbutrin 150 mg on 3 weeks and 5 days, just 4 days ago i started to feel the positive effect. My depression has definitely lifted, i enjoy life again and i've got more energy and motivation. But the depression is still there, i'm still not where i used to be. So i want to try increasing the dosage of Wellbutrin to 300mg to make the positive effect even stronger. But my doctor has told me she's seen patients get emotionally flat/lose their creativity on 300 mg, so i am here to ask any of you who are currently taking Wellbutrin 300 mg or have been on it before. Did you feel any sign of emotional flatness or lost creativity? Or did it make you feel even better than on 150 mg? No negative stories about the medication in general please, i'm only interested in hearing how you felt when you were on 300 mg of Wellbutrin.
  6. Latuda makes me too darn restless and hypomanic. I told my pdoc how I felt yesterday and he decided to up my Latuda into split doses. He thinks my Paxil is contributing to the hypomania/restlessness. I feel even worse. So extremely restlessness, feel like I have to keep moving around, etc. It's a shame because it's been great for depression and clearing my mind. I just wrote him an email telling him I'm feeling worse. I wish he would add something else with it but he won't load me up on meds. Feeling frustrated and unsure what's going to come next. I hate med changes.
  7. What's the exact time you take Latuda daily? Did you have to try different times? Thanks
  8. Hi, Was wondering if anyone takes 10 mg of Latuda. 20 mg is the lowest mg it comes in tablet so in order to take 10 mg, it would have to be split. I have Akathisia from taking 20 mg and my physiatrist suggested splitting it to 10 mg. Wanted to see if others found this to be an effective dose. Thanks!
×